# SDR AALA202510029232

- Difficulty date: September 27, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737823
- Aircraft serial: 33491
- Aircraft time: 35,221 hours, 14,503 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Pad
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT AFT OVERWING EXIT AFT UPPER STOP FITTING STOP PAD ROTATED 180 DEGREES OUT OF POST. ADJUSTED LEFT HAND AFT OVERWING EXIT AFT UPPER STOP FITTING STOP PAD. PER AMM 52-22-00.
